# SDR DALA2024040904237

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 11,937 hours, 5,470 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8123 - DIV - TO ATL DUE TO "R BLEED FAIL" MESSAGE. CORRECTIVE ACTION: DEFERRED RIGHT BLEED PER MEL 36-12-01B. LATER, REPLACED RIGHT PRSOV VALVE. (LP 0280826)
